# SDR F2P2002F00000

- Difficulty date: October 24, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N414AW
- Make and model: Cessna 414
- Aircraft serial: 4140520
- Engine: Cont TSIO520*
- System (JASC): 3520 · Passenger Oxygen System
- Part: Line
- Part number: 51001073942
- Condition: Corroded
- Location: Oxygen Supply
- Part time: 5,241 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OXYGEN SYSTEM FUNCTION CHECK A OXYGEN LEAK WAS DETECTED BETWEEN THE TWO LEFT SIDE PASSENGER OVERHEAD (O2) OUTLETS.  A SMALL HOLE WAS FOUND IN (O2) LINE.  THIS HOLE WAS A RESULT OF DISSIMILAR METAL CORROSION BETWEEN THE ALUMINUM (O2) LINE AND THE STEEL SUPPORT SPRINGS OF THE PASSENGER VENTILATION DUCT.  UPON FURTHER INSPECTION CORROSION HAD DEVELOPED ON OTHER (O2) SUPPLY LINES WERE THESE LINES ARE IN CONTACT WITH THE VENTILATION DUCTS.
